# SDR HEEA083067

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N1076Y
- Make and model: Bell 206L-1
- Aircraft serial: 45380
- Aircraft time: 29,654 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101902
- Part serial: 12907
- Condition: Damaged
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF TRANSCEIVER LED WOULD NOT DISPLAY. REPLACED DS501 DISPLAY AND LENS.  REPAIRED.  FOUND RECEIVER A LITTLE WEAK AT 118 MHZ.  ALIGNED RECEIVER AND ADJUSTED C/N SQUELCH.  REPAIRED.  BENCH CHECK GOOD.
